MENU

You are here

Publications

Export 1539 results:
1990
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Bressan A, Colombo G. Existence and continuous dependence for discontinuous O.D.E.s. Boll. Un. Mat. Ital. B (7) 4 (1990), no. 2, 295--311 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/716
Ancona F, Colombo G. Existence of solutions for a class of non-convex differential inclusions. Rend.Sem.Mat.Univ. Padova, 83 (1990), 71-76 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/792
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Vidossich G. A general existence theorem for boundary value problems for ordinary differential equations. Nonlinear Anal. 15 (1990), no. 10, 897--914 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/632
Falqui G. Moduli Spaces and Geometrical Aspects of Two-Dimensional Conformal Field Theories. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/5552
Reina C, Falqui G. N=2 super Riemann surfaces and algebraic geometry. J. Math. Phys. 31 (1990), no.4, 948-952 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/807
Reina C, Falqui G. A note on the global structure of supermoduli spaces. Comm.Math.Phys. 31 (1990), no.4, 948 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/806
Teta A. Quadratic forms for singular perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803--817 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/757
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809
1989
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722
Vidossich G. Hyperbolic equations as ordinary differential equations in Banach spaces. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/773
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Teta A. Singular perturbation of the Laplacian and connections with models of random media. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/6348
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171-179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/631
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations (Revised version). Nonlinear Anal. 13 (1989), no. 10, 1171-1179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/662
Mancini G, Musina R. Surfaces of minimal area enclosing a given body in R\\\\sp 3. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 3, 331--354 (1990). [Internet]. 1989 . Available from: http://hdl.handle.net/1963/619
Bressan A, Cellina A, Colombo G. Upper semicontinuous differential inclusions without convexity. Proc. Amer. Math. Soc. 106 (1989), no. 3, 771-775 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/670

Pages

Sign in